User menu

Quality of fit measures in the framework of quantile regression

Bibliographic reference Noh, Hohsuk ; El Ghouch, Anouar ; Van Keilegom, Ingrid. Quality of fit measures in the framework of quantile regression. In: Scandinavian Journal of Statistics : theory and applications, Vol. 40, no.1, p. 105-118 (2013)
Permanent URL http://hdl.handle.net/2078.1/127025
  1. Chamberlain Gary, Quantile regression, censoring, and the structure of wages, Advances in Econometrics ISBN:9781139052030 p.171-210, 10.1017/ccol0521444594.005
  2. Chaudhuri Probal, Doksum Kjell, Samarov Alexander, On average derivative quantile regression, 10.1214/aos/1031833670
  3. Doksum Kjell, Samarov Alexander, Nonparametric Estimation of Global Functionals and a Measure of the Explanatory Power of Covariates in Regression, 10.1214/aos/1176324307
  4. El Ghouch , A. Genton , M. G. Bouezmarni , T. 2010 Measuring the discrepancy of a parametric model via local polynomial smoothing
  5. Kiefer J., On Bahadur's Representation of Sample Quantiles, 10.1214/aoms/1177698690
  6. Kim Tae-Hwan, White Halbert, ESTIMATION, INFERENCE, AND SPECIFICATION TESTING FOR POSSIBLY MISSPECIFIED QUANTILE REGRESSION, Maximum Likelihood Estimation of Misspecified Models: Twenty Years Later ISBN:0762310758 p.107-132, 10.1016/s0731-9053(03)17005-3
  7. Koenker Roger, Machado José A. F., Goodness of Fit and Related Inference Processes for Quantile Regression, 10.1080/01621459.1999.10473882
  8. Kong Efang, Linton Oliver, Xia Yingcun, UNIFORM BAHADUR REPRESENTATION FOR LOCAL POLYNOMIAL ESTIMATES OF M-REGRESSION AND ITS APPLICATION TO THE ADDITIVE MODEL, 10.1017/s0266466609990661
  9. Linton Oliver, Second Order Approximation in the Partially Linear Regression Model, 10.2307/2171722
  10. Masry Elias, MULTIVARIATE LOCAL POLYNOMIAL REGRESSION FOR TIME SERIES:UNIFORM STRONG CONSISTENCY AND RATES, 10.1111/j.1467-9892.1996.tb00294.x
  11. McKean Joseph W, Sievers Gerald L, Coefficients of determination for least absolute deviation analysis, 10.1016/0167-7152(87)90026-5
  12. Powell James L., Stoker Thomas M., Optimal bandwidth choice for density-weighted averages, 10.1016/0304-4076(95)01761-5
  13. Tong, Statist. Sinica, 10, 751 (2000)
  14. Van Keilegom Ingrid, Wang Lan, Semiparametric modeling and estimation of heteroscedasticity in regression analysis of cross-sectional data, 10.1214/09-ejs547